Advances in Linear Algebra & Matrix Theory

Vol.2 No.4(2012), Paper ID 25472, 4 pages

DOI:10.4236/alamt.2012.24008

 

On the Minimal Polynomial of a Vector

 

Dabin Zheng, Heguo Liu

 

Faculty of Mathematics and Computer Science, Hubei University, Wuhan, China
Faculty of Mathematics and Computer Science, Hubei University, Wuhan, China

 

Copyright © 2012 Dabin Zheng, Heguo Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


D. Zheng and H. Liu, "On the Minimal Polynomial of a Vector," Advances in Linear Algebra & Matrix Theory, Vol. 2 No. 4, 2012, pp. 48-50. doi: 10.4236/alamt.2012.24008.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.